# SDR MALA010261

- Difficulty date: March 4, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Defective
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, P
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2919 LEFT LP BLEED VALVE WOULD NOT STAY OPEN MORE THAN 2 MINUTES IN EITHER MANUAL OR  AIR TURNBACK TO MSP.  MAINTENANCE TROUBLESHOT, FOUND RIGHT DUCT OVERTEMP IN AUTO AND DUCT OVERTEMP LIGHT NOT ILLUMINATING.  REPLACED DUCT TEMP SWITCHES M2035-501.  OVERTEMP AND MCP LIGHT NOT ILLUMINATED.
